# SDR 99UAL900417

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Engine: Pwa PW2037
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 841602
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JFK DUE TO ANTISKID EICAS MESSAGE.  *S/D*  PERFORMED BITE TEST AND FOUND CARD 2-6 DISPLAYED.  REPLACED ANTISKID AUTOBRAKE CONTROL UNIT.
